, Volume 122, Issue 1, pp 269-287

Variational functionals defined on spaces ofBV functions and their dependence on boundary data

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

We extend in a suitable way a class of functionals defined on W 1,1 (Ω) to the space BVb(Ω) ⊗ (C(∂Ω))*. Optimization theorems for the extended functional are given. As an application we obtain a known result about minimal surface problems.

Entrata in Redazione il 18 luglio 1978.
This work was supported in part by Laboratorio per la Matematica Applicata del C.N.R., Italy.